# SDR W8PA971441

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946WP
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 915F2124
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

NR 1 GEN TRIPPED OFF.  INDICATIONS WERE 115 VOLTS AND 390 CYCLES, GEN WOULD NOT RESET.  APU GEN IS ON MEL.  REPLACED NR 1 GCU OPS CHECK GOOD.  RESEATED APU GCU AND CLEARED DMI ON APU GEN.
